Journal article icon

Journal article

Rational solutions of certain equations involving norms

Actions


Access Document


Publisher copy:
10.1007/BF02392841

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Acta Mathematica More from this journal
Volume:
189
Issue:
2
Pages:
161-177
Publication date:
2002-09-01
DOI:
EISSN:
1871-2509
ISSN:
0001-5962
Pubs id:
pubs:30624
UUID:
uuid:caf980f0-2151-4680-a722-ebc2a69ad719
Local pid:
pubs:30624
Source identifiers:
30624
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP